MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. 3DMAX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. 3DMAX; SURGICAL MESH
Catalog Number 0115312
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was discarded and unavailable for evaluation.However, based on the event as reported the most likely cause of the damaged edges would be user/device interface while attempting to deploy the mesh down an 8mm trocar.The device in question is an extra-large size.Regarding the deployment of the extra-large product codes the instructions-for-use states, ¿the size of the extra-large bard® 3dmax¿ mesh may inhibit deployment through a trocar.Use an appropriate sized trocar to allow mesh to slide down the trocar with minimal force.If mesh will not easily deploy down the trocar, remove trocar and insert mesh through incision.Reinsert trocar." a review of the manufacturing records was performed and found that the lot was manufactured to specification.To date this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in feb, 2020.Sample discarded.
 
Event or Problem Description
As reported, on (b)(6) 2020, during the implant of a 3dmax mesh through davinci 8mm trocar, the outside of mesh was ripped due to grabbing by graspers.There was no patient injury.The sample was discarded.
 
Additional Manufacturer Narrative
The sample was discarded and unavailable for evaluation.However, based on the event as reported the most likely cause of the damaged edges would be user/device interface while attempting to deploy the mesh down an 8mm trocar.The device in question is an extra-large size.Regarding the deployment of the extra-large product codes the instructions-for-use states, ¿the size of the extra-large bard® 3dmax¿ mesh may inhibit deployment through a trocar.Use an appropriate sized trocar to allow mesh to slide down the trocar with minimal force.If mesh will not easily deploy down the trocar, remove trocar and insert mesh through incision.Reinsert trocar." a review of the manufacturing records was performed and found that the lot was manufactured to specification.To date this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in (b)(6) 2020.Addendum: this is an addendum to the initial emdr submitted in 16-jun-2020.This supplemental emdr is submitted with the corrected udi no.Updated fields: b4, g4, g7, h2, h11 corrected field: d4 (udi no.) should additional information be provided a supplemental emdr will be submitted.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : not returned - sample discarded.
 
Event or Problem Description

Brand Name
3DMAX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key10245877
Report Number1213643-2020-06452
Device Sequence Number573410
Product Code FTL
UDI-Device Identifier00801741030772
UDI-Public(01)00801741030772
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2024
Device Catalogue Number0115312
Device Lot NumberHUDY1949
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/19/2020
Supplement Date Received by Manufacturer07/10/2020
Initial Report FDA Received Date07/08/2020
Supplement Report FDA Received Date07/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1